Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what can i take for headaches

Answer Question
 
kristin_malfoy

Asked by kristin_malfoy at 8:23 PM on May. 27, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (6)
  • tylenol
    vabchmommy

    Answer by vabchmommy at 8:27 PM on May. 27, 2009

  • I have always taken Tylenol when pregnant and breastfeeding but only if I really need it. What also helps is to drink a lot of water. Knowone believes me but water gives you oxygen and hydrates you. A lot of times you can get a headache from not drinking enough water. I would drink alot of water, then if it dont work Tylenol. Goodluck
    HeidilovesNyla

    Answer by HeidilovesNyla at 8:37 PM on May. 27, 2009

  • tylenol..my doc perscribed it to me..said its the safest to take
    jennbear22

    Answer by jennbear22 at 9:09 PM on May. 27, 2009

  • Get a mesage Tension is a big trigger for headache! Always try home remedies first! You would be suprised! Caffine, cheese, MSG(canned soups) (Nitrates or nitrites) in lunch meats are good items to stay away from. The best way to control a headaches is to know where it is coming from. Keep a headache journal! Oh No Chocolate! But just to ease your mind you cane take small amounts of tylenol. I had severe pain and my dr. put me on vicoden in emergency sittuations. Your body naturally filters bad stuff for the baby! But I always try the natural way first! Drink a lot of water! Dehydration also causes headaches! Good luck!
    AlyConMom

    Answer by AlyConMom at 9:21 PM on May. 27, 2009

  • Drinking plenty of water and taking tylenol are both standard practice perscribed by Dr's. Be aware that blood pressure elevation can also cause headaches. If you lay down for 20 mins does it ease? If so start making notes of when and how frequently you are having headaches and let your Dr know.
    AAs a side note ..if you are early in pregnancy and have recently stopped caffeine intake..caffeine withdrawal is horrible and can trigger migraines in some people.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 9:58 PM on May. 27, 2009

  • tylonal is the best and its really safe if your takeing aother meds.
    babydorian2007

    Answer by babydorian2007 at 2:22 AM on May. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.